# SDR ASOA201101126

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 16,399 hours, 11,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT FS 280. REMOVED AND REPLACED  ANGLE ON FLOORBEAM.  IAW SRM 51-42-20-001-001-A01, 51-42-06-001-001-A01, 51-42-15-001-001-A01 AND 51-45-00-001-001-A01.
